×

On general boundary value problems and duality in linear elasticity. II. (English) Zbl 0453.73013

MSC:

74B99 Elastic materials
74H99 Dynamical problems in solid mechanics
49S05 Variational principles of physics

Citations:

Zbl 0401.73025
PDF BibTeX XML Cite
Full Text: EuDML

References:

[1] Duvaut G., Lions J. L.: Les inéquations en mécanique et en physique. Dunod, Paris 1972. · Zbl 0298.73001
[2] Ekeland I., Temam R.: Analyse convexe et problèmes variationnels. Dunod, Gauthier- Villars, Paris 1974. · Zbl 0281.49001
[3] Fichera G.: Problemi elastostatici con vincoli unilaterali: il problemadi Signorini con ambigue condizioni al contorno. Atti Accad. Naz. Lincei, Memorie (Cl. Sci. fis., mat. e nat.), serie 8, vol. 7 (1964), 91-140. · Zbl 0146.21204
[4] Fichera G.: Boundary value problems of elasticity with unilateral constraints. Handbuch der Physik (Herausg.: S. Flügge), Band VI a/2, Springer, 1972.
[5] Gajewski H., Gröger K.: Konjugierte Operatoren und a-posteriori-Fehlerabschützungen. Math. Nachr. 73 (1976), 3I5-333. · Zbl 0352.65025
[6] Hess P.: On semi-coercive nonlinear problems. Indiana Univ. Math. J., 23 (1974), 645-654. · Zbl 0259.47051
[7] Hlaváček I.: Variational principles in the linear theory of elasticity for general boundary conditions. Apl. Matem., 12 (1967), 425 - 447.
[8] Hlaváček I., Nečas J.: On inequalities of Korn’s type. II: Applications to linear elasticity. Arch. Rat. Mech. Anal., 36 (1970), 312-334. · Zbl 0193.39002
[9] Ioffe A. D., Tikhomirov V. M.: The theory of extremum problems. (Russian). Moscow, 1974.
[10] Krein S. G.: Linear equations in a Banach space. (Russian). Moscow, 1971.
[11] Lions J. L., Stampacchia G.: Variational inequalities. Comm. Pure Appl. Math., 20 (1967), 493-519. · Zbl 0152.34601
[12] Nayroles B.: Duality and convexity in solid equilibrium problems. Laboratoire Méc. et d’Accoustique, C.N.R.S., Marseille 1974.
[13] Rockafellar R. T.: Duality and stability in extremum problems involving convex functions. Pacific J. Math., 21 (1967), 167-187. · Zbl 0154.44902
[14] Schatzman M.: Problèmes aux limites non linéaires, non coercifs. Ann. Scuola Norm. Sup. Pisa, 27, serie III (1973), 640-686. · Zbl 0324.47031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.